# SDR DALA2018122407359

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 3,506 hours, 1,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSIT CHECK FOUND R1 DOOR EXIT IDENTIFIER LENS MISSING, REPLACED R1 DOOR EXIT IDENTIFIER LENS
